MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C6

HAMILTON MEDICAL AG HAMILTON-C6
Model Number 160021
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: it was reported that during the ventilation of a patient, the device showed a number of alarm messages including ¿safety ventilation, cancelled ventilation¿ and, then ventilator switched off.The ventilator was swapped out with another ventilator.No harm to the patient was reported.
 
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).The report contains also the investigation outcome.It was reported that during the ventilation of a patient, the device showed a number of alarm messages including ¿safety ventilation, cancelled ventilation¿ and, then ventilator switched off.The ventilator was swapped out with another ventilator.No harm to the patient was reported.The reported event date is 28.03.2026.On the reported event date, the ventilation software was switched on, there was a patient connected to the device for approximately 23 hours and 50 minutes.The device alarmed with "disconnection on patient side", "vt low", "te 231032", "te 246005", "low pressure" and several other alarms.However, on the reported event date, there is no record in the log files indicating that ventilation stopped.Technical event: 231032 - expiration valve disconnected.Technical event: 246005 - alarm monitor defective.The device registered ambient state (tf 446029) on 26.03.2026, not on the reported event date of 28.03.2026.Following the event, the service technician confirmed that the issue could not be reproduced and that no parts were replaced.The device successfully passed all service software checks and was returned to clinical use.Hamilton medical ag considers this case closed.

Brand Name
HAMILTON-C6
Common Device Name
HAMILTON-C6
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ   7402
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24829155
Report Number3001421318-2026-00206
Device Sequence Number13051037
Product Code CBK
UDI-Device Identifier07630002808590
UDI-Public(01)07630002808590(11)201016(240)160021
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K201658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number160021
Device Catalogue Number160021
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/16/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown